Results 1 to 2 of 2

Thread: Is it possible to suffer a fatal overdose from Atarax (hydroxyzine)

  1. Default Is it possible to suffer a fatal overdose from Atarax (hydroxyzine)

    within a 30 minute period I took 500mg of Atarax (about 20 pills), along with 90mg of stilnox (ambien) , flunarazine (8 tablets), 10 over the counter sleeping pills, pink color, dont know the name. i crushed a lot of them up, mixed with water and drank it all. about 15 minutes later i swallowed the rest of the pills that werent crushed. then drank about 3 oz. of benadryl cough syrup. i honestly thought it would kill me. i just went to sleep about an hour after taking it all, slept 10 hours, woke up with dry mouth, some ringin in my ears, and a few times felt my heart rate speed up. after a few hours i felt fine, never threw up, never felt sick. im pretty shocked i didnt have to go to the hospital.


  2. its a possibility...Dont try to kill yourself, well if thats what your thinking, Lifes too precious.
    And if you have go to the doctors.


Similar Threads

  1. Replies: 0
    Last Post: 07-10-2009, 06:52 AM
  2. Replies: 8
    Last Post: 04-23-2008, 01:32 PM
  3. Asthmatics - Is it possible to overdose on Ventolin?
    By xbabynothingx in forum Bronchodilators
    Replies: 2
    Last Post: 04-21-2008, 03:27 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Protected by Copyscape CopySentry. Do not copy.